# SDR USAASB96036

- Difficulty date: February 29, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N287AU
- Make and model: Boeing 737-2B7
- Aircraft serial: 23134
- Engine: Pwa JT8D17A
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Vibration
- Location: Nr 1
- Stage of operation: CR
- Nature of condition: E, J
- Precautionary procedure: A

## Discrepancy

FLT NR 885 - GSO - ON INITIAL CLB FLIGHT ATTENDANT NOTICED A VIBRATION THROUGH THE CABIN.  AT CRUISE VIBRATION CONTINUES WIHT CAPTAIN ISOLATING PROBLEM TO NR 1 ENGINE.  ALL ENGINE READINGS CONTINUED TO BE NORMAL.  AIRCRAFT DIVERTED TO GSO.  (M)
